An Algorithmic Approach to Optimal Asset Liquidation Problems

Publication Type:
Journal Article
Asia-Pacific Financial Markets, 2017, 24 (2), pp. 109 - 129
Issue Date:
Filename Description Size
10.1007%2Fs10690-017-9226-1.pdfPublished Version608.88 kB
Adobe PDF
Full metadata record
© 2017, Springer Japan. This paper examines discrete-time optimal control problems arising in the context of optimal asset liquidation using recently published algorithms and code. We address these questions within a realistic framework, assuming that the order placement decisions must be adapted dynamically. Furthermore, we show how a duality-based technique can be used to assess the quality of our numerical solution.
Please use this identifier to cite or link to this item: